American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Rasul Shafikov and Alexandre Sukhov. Polynomially convex hulls of singular real manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[3] Gregery T. Buzzard. Tame sets, dominating maps, and complex tori. Trans. Amer. Math. Soc. 355 (2003) 2557-2568. MR 1974003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John B. Conway. Towards a functional calculus for subnormal tuples: the minimal normal extension . Trans. Amer. Math. Soc. 326 (1991) 543-567. MR 1005077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Bloom. A spanning set for ${\scr C}(I\sp n)$ . Trans. Amer. Math. Soc. 321 (1990) 741-759. MR 984854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. I . Trans. Amer. Math. Soc. 308 (1988) 685-711. MR 951623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Beatrous and Jacob Burbea. Positive-definiteness and its applications to interpolation problems for holomorphic functions . Trans. Amer. Math. Soc. 284 (1984) 247-270. MR 742424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Pleśniak. Invariance of the $L$-regularity of compact sets in ${\bf C}\sp{N}$\ under holomorphic mappings . Trans. Amer. Math. Soc. 246 (1978) 373-383. MR 515544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Otto B. Bekken. Rational approximation on product sets . Trans. Amer. Math. Soc. 191 (1974) 301-316. MR 0379900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard F. Basener. On rationally convex hulls . Trans. Amer. Math. Soc. 182 (1973) 353-381. MR 0379899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Carmignani. Envelopes of holomorphy and holomorphic convexity . Trans. Amer. Math. Soc. 179 (1973) 415-431. MR 0316748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph A. Cima. An approximation theorem for biholomorphic functions on $D\sp{n}$ . Trans. Amer. Math. Soc. 175 (1973) 491-497. MR 0313547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1